Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 5

Issues

On the Dedekind completion of function rings

Imanol Mozo Carollo / Javier Gutiérrez García / Jorge Picado
Published Online: 2013-10-16 | DOI: https://doi.org/10.1515/forum-2012-0095

Abstract

This paper introduces the frame of partially defined real numbers and the lattice-ordered ring of partial real functions on a frame. This is then used to construct the order completion of rings of pointfree continuous real functions. The bounded and integer-valued cases are also analysed. The application of this pointfree approach to the classical case C(X) of the ring of continuous real-valued functions on a topological space X yields a new construction for the Dedekind completion of C(X), considerably more direct and natural than the known procedure using Hausdorff continuous functions.

Keywords: Frame of reals; frame of partial reals; continuous real function; partial real function; order complete; Dedekind completion; completely regular frame; extremally disconnected frame; zero-dimensional frame

MSC: 06D22; 06B23; 54C30; 26A15

About the article

Received: 2012-07-06

Revised: 2013-05-27

Published Online: 2013-10-16

Published in Print: 2015-09-01


Funding Source: Ministry of Economy and Competitiveness of Spain

Award identifier / Grant number: MTM2012-37894-C02-02

Funding Source: UPV/EHU

Award identifier / Grant number: UFI11/52

Funding Source: UPV/EHU

Award identifier / Grant number: GIU12/39

Funding Source: Centre for Mathematics of the University of Coimbra

Award identifier / Grant number: PEst-C/MAT/UI0324/2011


Citation Information: Forum Mathematicum, Volume 27, Issue 5, Pages 2551–2585, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0095.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
[2]
Javier Gutiérrez García, Imanol Mozo Carollo, and Jorge Picado
Quaestiones Mathematicae, 2016, Volume 39, Number 7, Page 991
[3]
Javier Gutiérrez García, Imanol Mozo Carollo, and Jorge Picado
Algebra universalis, 2016, Volume 75, Number 3, Page 301
[4]
Javier Gutiérrez García, Imanol Mozo Carollo, and Jorge Picado
Journal of Pure and Applied Algebra, 2016, Volume 220, Number 3, Page 976

Comments (0)

Please log in or register to comment.
Log in